I have suffered painful cysts for seven years my question is can they affect your moods/hormones, my partner has noticed a difference in my mood in a negative way, I have started taking Citalapram to stable my moods and i do feel better my doctor said he doubts my moods are connected to the cysts, yet I think thet are any comments?
Do you have PCOS or irregular periods? That throws our hormones out of balance too. Mine were like that before and after surgery because I still don't get my period so I never noticed if it was because of my cysts or just my absent period. They probably do. Anything affecting your ovaries, in my opinion, will throw off your hormones. Good luck and I hope you feel better soon.
My periods stayed regular when I had my cysts but the PMS symptoms were intensified, even when I wasn't due for my period. I thought my boobs were going to explode! Yes, they can play havoc and can even affect some women's fertility while the cyst exists.
I totally agree. My moods were awful, I was sooo tired and my thyroid levels and antibodies were going crazy.
I kept asking if it was all related and all my docs deny it but I really think it is.
Also - I was on Ortho for years, then switched to Levlen (lower hormone level to stabilize my moods a little better). A month after being on Levlen, this cyst started to grow and grow and grow. I switched back to Ortho for other reasons (my skin was bad on Levlen). About a month after switching back to Ortho, my cyst burst and dissappeared and I haven't had any other problems since. I swear the timing is just too weird but my family doc says it wouldn't be related. What do you guys think? Does anyone else have a similar story?
I had the same problem. I had my hormone levels checked and they were WAY out of wack. I had a 14cm ovarian tumor and after removed, everything is already leveling out. SO...I would say YES, that does effect it!! :) Good luck sweetie!! :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.